# SDR DXTA2023062289110

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000052
- Aircraft time: 1,085 hours, 660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006972
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH MAIN BATTERIES CONNECTED AND BATTERIES OFF, EMER LIGHTS - ARM DOES NOT ILLUMINATE ANY EMERGENCY LIGHTS. WITH EMER LIGHTS - ON, ALL LIGHTS ILLUMINATE WITH THE EXCEPTION OF RIGHT WING INSPECTION LIGHT//CORRECTIVE ACTION//REMOVED AND REPLACED #1AND #2 EMERGENCY BATTERY PACK, OPS CHECKS GOOD, ALL  WORK DONE I.A.W. CE-700 AMM CH 33-50-07.
